Bayer Extra Strength Aspirin Caplets, Back & Body Pain Caplets- 50 ea

Bayer Extra Strength Aspirin Caplets, Back And Body Pain - 50 Ea

Bayer Extra Strength Aspirin Caplets temporary relief of backache pain, muscle aches and pains.
Click the link to view more Bayer Aspirin Caplets Items
0.00 stars, based on 0 review(s) | Write a review
Retail: $7.35
Our Price:$5.41
You Save: $1.94 (26.4%)
    Reward Points on this item:5
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    Qty to Add :
    • UPC : 312843510500

    Bayer Extra Strength Aspirin Caplets For the temporary relief of:
  • Backache pain
  • Muscle aches and pains
  • Minor aches and pains of arthritis
  • .

    Active Ingredients:
    in each caplet: Aspirin 500 mg (Pain Reliever), Caffeine 32. 5 mg (Pain Relief Aid-adjuvant) .
    Inactive Ingredients:
    Carnauba Wax, Cellulose, D&C Red 30 Aluminum Lake, D&C Yellow 10 Aluminum Lake, Hydroxypropyl Methylcellulose, Propylene Glycol, Shellac, Starch, Titanium Dioxide, Triacetin.

  • Drink a full glass of water with each dose.
  • Adults and children 12 years and over: take 2 caplets every 6 hours not to exceed 8 caplets in 24 hours.
  • Children under 12 years: consult a doctor.
  • Save carton for full directions and warnings.
  • Store at room temperature
  • .

    Reye's Syndrome: Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye's Syndrome, a rare but serious illness reported to be associated with aspirin.
    Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take aspirin or other pain relievers/fever reducers. Aspirin may cause stomach bleeding.

    Shipping Weight : 0.50 lb